# SDR SWAA2020060274513

- Difficulty date: May 3, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,704 hours, 33,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 143A8126
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FWD CARGO COMPARTMENT RT SIDE SUPPORT Z CHANNEL S-26R BETWEEN STA 420 & 440 WL 153.5.  REMOVED AND REPLACED SUPPORT Z CHANNEL AT FWD CARGO COMPARTMENT RT SIDE S-26R BETWEEN STA 420 & 440 AS PER REF ENG DWG 143A8126.
